# SDR DALA2021111506997

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 76,107 hours, 28,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:202 EMERGENCY LIGHT LENS COVER BROKEN 2LR LAV / INTERIOR. CORRECTIVE ACTION: REMOVED AND REPLACED LAV 202 EMERGENCY RED LIGHT PER B757 AMM 33-51. OPS CHECK NORMAL. (2015898)
